# SDR MALA020628

- Difficulty date: October 30, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Engine: Ge CT75A
- System (JASC): 7600 · Engine Controls
- Part: Control Quadrant
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OF FLIGHT #2914, CREW REPORTED THE F1 STOP OPEN LIGHT ILLUMINATED ONCE GEAR WAS UP AND LOCKED.  AIR RETURN TO MEM. LIGHT STAYED ON ALL THE WAY TO GATE ON LANDING NORMAL BLUE FI STOP LIGHT ILLUMINATED. MAINTENANCEREMOVED AND REPLACE QUADRANT IAW #761002. NO DEFECTS NOTED AT THIS TIME.
